logo AFST
Singular foliations and differential p-forms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 451-466.
@article{AFST_2000_6_9_3_451_0,
     author = {Airton S. De Medeiros},
     title = {Singular foliations and differential $p$-forms},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {451--466},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     doi = {10.5802/afst.966},
     zbl = {0997.58001},
     mrnumber = {1842027},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.966/}
}
TY  - JOUR
TI  - Singular foliations and differential $p$-forms
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 451
EP  - 466
VL  - Ser. 6, 9
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.966/
UR  - https://zbmath.org/?q=an%3A0997.58001
UR  - https://www.ams.org/mathscinet-getitem?mr=1842027
UR  - https://doi.org/10.5802/afst.966
DO  - 10.5802/afst.966
LA  - en
ID  - AFST_2000_6_9_3_451_0
ER  - 
%0 Journal Article
%T Singular foliations and differential $p$-forms
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2000
%P 451-466
%V Ser. 6, 9
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.966
%R 10.5802/afst.966
%G en
%F AFST_2000_6_9_3_451_0
Airton S. De Medeiros. Singular foliations and differential $p$-forms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 451-466. doi : 10.5802/afst.966. https://afst.centre-mersenne.org/articles/10.5802/afst.966/

[1] De Medeiros (A.S.). - Structural Stability of Integrable Differential Forms. Lect. Notes in Math., 597 (1977), 395-428. | MR | Zbl

[2] De Rham (G.). - Sur la division de formes et de courrants par une forme linéaire. Commentari Math. Hel., 28 (1954), 346-352. | MR | Zbl

[3] Godbillon (C.). - Géométrie Différentielle et Méchanique Analytique. Hermann, Paris, (1969). | MR | Zbl

[4] Gomez-Mont Y L. Ortiz-Bobadilla (X.). - Sistemas Dinamicos Holomorfos en Superficies. Aportaciones Matematicas, Sociedad Matematica Mexicana, 3, Notas de Investigacion, (1989). | MR | Zbl

[5] Kupka (I.). - The singularities of integrable structurally stable Pfaffian forms. Proc. Nat. Acad. Sci., 52 (1964). | MR | Zbl

[6] Malgrange (B.). - Frobenius avec singularités - 2. Le cas général. Inventiones Math., 39 (1977), 67-89. | MR | Zbl

[7] Mattei (J.F.) et Moussu. - Holonomie et Intégrales Premières. Ann. Scient. Éc. Norm. Sup., 4e. Série, 13 (1980), 469-523. | Numdam | MR | Zbl

[8] Lins Neto (A.). - Holomorphic Rank of Hypersurfaces with an Isolated Singularity. Bol. Soc. Bras. Mat., 29, N. 1 (1998), 145-161. | MR | Zbl

[9] Northcott (D.G.). - Lessons on Rings, Modules and Multiplicities. Cambridge University Press, (1968). | MR | Zbl

[10] Whitney (H.). - Complex Analytic Varieties. Addison-Wesley; Reading, MA, (1972), 87. | MR | Zbl

Cited by Sources: